MathSciNet Relay Station
MathSciNet bibliographic data
MR1433018 (98d:93082) 93D21 (93B12)
Luo, Ningsu; de la Sen, Manuel; Rodellar, José Robust stabilization of a class of uncertain time delay systems in sliding mode. Internat. J. Robust Nonlinear Control 7 (1997), no. 1, 59–74.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement